# SDR SWAA2025092907117

- Difficulty date: August 21, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- Aircraft time: 40,143 hours, 19,338 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ANGLE LOCATED TRAILING EDGE INTERNAL CAVITY ORSS 404 AT RT WING.   REPLACED SUPPORT ANGLE AND FASTENERS LOCATED TRAILING EDGE INTERNAL CAVITY BTW ORSS 326.00 TO ORSS 432.50 AT RT WING IAW SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 115A3700; SHEET 81; REV A.
